Since starting these increased dose I feel so slow in everything just cant do the same amount of work at work. Is there anything I can do to make this better …? I’m thinking to quit the antipsychotic soon.
What antipsychotic?! I thought you were just on a mood stabiliser?
Yeah I’m on ability too but I think it’s ok now to come off but I think it’s still supposed to be slow
Abilify you mean? It doesn’t slow me down too much and I’m on 20 mg.
What dose are you on? It’ll take a while to get used to an increased dose.
I’m on 5 but always struggled to get off but I’m on tegretol now as well so hopefully should be ok.
The tegretol was increased
Sorry I got confused. Hang in there, give it some time.
I make no sense and btw it’s tegretol making me slow.
Ish, it is good that you’re slowing down. You were seriously manic before. You just have to trust that the meds are starting to help.
Did I really sound that manic ?
A bit, yeah. Don’t worry about it, glad you’re calming down
Yes, incredibly manic. How are you feeling now?
Not anything to be embarrassed about though. I’ve done it too. So have most of us.
Oh wow I had no idea it actually manifested in my actions and thoughts that much. TBH guys I am better. But I just feel incredibly slow at work. Before I used to do A LOT more. Now it’s difficult to keep up
I’m not gonna go through my previous post. But I’m going to a bipolar support group today. Second time.
Sorry you’re feeling so slow. Hopefully it will all even out soon enough.
I do think it may have been a slight mania that all these months was helping me be so productive able to do two peoples jobs.
That is possible. I can always do much more when I’m manic, up to a point. Then I just turn into a train wreck.